# SDR ASOA2015020612168

- Difficulty date: January 7, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,429 hours, 26,235 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Insulation
- Condition: Damaged
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD INSULATION FOUND DAMAGED DURING WINDSHIELD REPLACEMENT.  PERMANENT REPAIR MUST BE C/W AT C-CHECK.   REMOVED DAMAGED INSULATION AND REPLACED WITH NEW INSULATION IAW AMM 25-81-01-400-801.
